MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D023
Medical Device Problem Codes Signal Artifact/Noise (1036); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited noise as well as out of range pacing impedance measurements.Tachy therapy was programmed off for this lead.Technical services (ts) analyzed device episode data and determined that the noise was non-physiological.According to additional information received, it was determined that the noise and pacing impedance measurements were due to the right ventricular (rv) lead which had become dislodged.It was explanted and replaced.No adverse patient effects were reported.Currently, this icd remains in service.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited noise as well as out of range pacing impedance measurements.Tachy therapy was programmed off for this lead.Technical services (ts) analyzed device episode data and determined that the noise was non-physiological.According to additional information received, it was determined that the noise and pacing impedance measurements were due to the right ventricular (rv) lead which had become dislodged.It was explanted and replaced.No adverse patient effects were reported.Currently, this icd remains in service.According to additional information received, this icd system was explanted.There was no replacement.The patient was sent home with a life vest.No additional adverse patient effects were reported.As of today, this product has not been returned to boston scientific for additional analysis.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited noise as well as out of range pacing impedance measurements.Tachy therapy was programmed off for this lead.Technical services (ts) analyzed device episode data and determined that the noise was non-physiological.According to additional information received, it was determined that the noise and pacing impedance measurements were due to the right ventricular (rv) lead which had become dislodged.It was explanted and replaced.No adverse patient effects were reported.Currently, this icd remains in service.According to additional information received, this icd system was explanted.There was no replacement.The patient was sent home with a life vest.No additional adverse patient effects were reported.As of today, this product has not been returned to boston scientific for additional analysis.The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed, and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15791449
Report Number2124215-2022-46961
Device Sequence Number5471845
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2022
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number253965
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer12/08/2022
01/30/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/27/2022
02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale